(Closed) Bleeding after ONE SINGLE BC PILL??? WTH!!

posted 3 years ago in The Lounge
Post # 2
Member
469 posts
Helper bee
  • Wedding: September 2016

http://www.rxlist.com/sprintec-side-effects-drug-center.htm Sounds like you did have a bad reaction to the birth control. The clammy and hot feeling are more serious side effects as this medication can raise blood pressure. You did right by stopping the pill and I would not go back to taking it.

I am surprised that taking one pill would have messed with your cycle as that usually doesn’t happen. I will say based off of when you said you last had your cycle, it is getting close to the time where you are due for it again so the hormones in the pill could have helped to expedite the process. I would say if you are still bleeding by Friday, you need to contact your doctor again. Your doctor needs to prescribe another birth control medication that your body can handle. 

When I’ve missed a birth control pill and it’s close to my cycle, I tend to bleed another 4 to 5 days longer than normal. I know that isn’t the same situation here, but just to provide something from my personal experience.

Post # 4
Member
469 posts
Helper bee
  • Wedding: September 2016

soon2bmrsruiz :  You’re welcome, hun! Wish I could be of more help, but I’m definitely no doctor! I understand about PCOS, but I’m thinking the hormones in the pill and with the timing being on point for if you had a normal cycle worked together to cause this. I’m sure you had some lining in your uterus and the change in hormone levels caused you to shed that lining. I definitely would check back in with the doctor at the end of this week even if the bleeding stops to ask for another type of birth control medication. The side effects you had were not just “normal” and should not be disregarded. That wasn’t the right pill for you.

The topic ‘Bleeding after ONE SINGLE BC PILL??? WTH!!’ is closed to new replies.

Find Amazing Vendors